MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-130
Medical Device Problem Codes Material Fragmentation (1261); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products - model: dtma1q1, cardiac resynchronization therapy defibrillator (crt-d); implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure upon slitting the left ventricular delivery catheter the proximal end of the catheter broke off.The distal piece was then held with a hemostat and right angle iris scissors were then used to start a new slit so the remaining catheter could be slit to the distal tip and the entire catheter was removed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The shaft of the catheter was broken in two pieces at 11 cm.The mechanical operation of the catheter shaft was kinked/buckled.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8789670
Report Number9612164-2019-02856
Device Sequence Number16803970
Product Code DQY
UDI-Device Identifier00643169143203
UDI-Public00643169143203
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2021
Device Model Number6248V-130
Device Catalogue Number6248V-130
Device Lot Number0009700438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2019
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
693565, LEAD / 5076-52, LEAD / 439888, LEAD
Patient Age59 YR
Patient Weight81